# SDR SWAA2013102921673

- Difficulty date: October 27, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 34,160 hours, 23,335 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 79723131
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW MM.
